# SDR ASAA2019070629947

- Difficulty date: July 6, 2019
- Submitted: July 9, 2019
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 44,334 hours, 13,296 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 32144464
- Part serial: 2867
- Condition: Failed
- Location: Bleed Air Sys
- Part time: 84,312 hours, 37,427 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING LOCK OUT PROCEDURE ON HIGH STAGE VALVE ON #2 ENGINE, FOUND HIGH STAGE VALVE RATCHETING NOT CLOSING SMOOTHLY. GROUNDED - YES. REMOVED AND REPLACED HIGH STAGE VALVE INSTALLATION REF AMM 36-11-06. OPS CHECK AND LEAK CHECK GOOD.
